Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

White tongue, headaches, tired eyes, pink spot on tongue. Dehydrated?

Hello. My son is 7. He is on his 5th time of having this white tongue . He got a swirly white coating on his tongue. First time the MD said it s dehydration . A week later it happened we took him again. Urine test showed not dehydrated and they said it s nothing. It usually goes along with a headache and darkish tired eyes. And again today he has it. I had thought it was dehydration but it happens often enough for me to be concened. Although today is the first time in about 2 weeks that he s had it. This time, (it s always different in appearence), it s one big pink (natural) spot in the farther back on his tongue. A perfect circle. The rest is whitish. Have you ever heard of this?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
is there associated other symptoms like sore throat,difficulty in swallowing etc.
it may be due to candidiasis. this is a one type of fungal infection which usually occurs in children & immunocompromised person.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor